# SDR QXEA2023103000157

- Difficulty date: October 27, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 16,537 hours, 10,702 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING FOR FWD LAV DURING CRUISE, WHILE PAX WAS OCCUPYING LAV. EXTINGUISHED ONCE PAX EXITED LAV. REMOVED FROM SERVICE. C/W E175 FIM 26-14-00-810-803-A, NO ABNORMAL SMOKE/SMELL PRESENT. PERFORMED SMOKE DETECTOR SYSTEM TEST IAW E175 AMM 26-14-01-700-801-A. TEST PASSED. LAV SMOKE MESSAGE EXTINGUISHED ON EICAS. NO FURTHER DEFECTS. RETURNED TO SERVICE.
